Theorem on Closure and the Criterion of Compactness for the Classes of Solutions of the Beltrami Equations

  • T.V. Lomako Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We study the classes of regular solutions of degenerate Beltrami equations with constraints of the integral type imposed on a complex coefficient, prove the theorem on closure, and establish a criterion of compactness for these classes.
Published
25.12.2013
How to Cite
LomakoT. “Theorem on Closure and the Criterion of Compactness for the Classes of Solutions of the Beltrami Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1657–1666, http://umj.imath.kiev.ua/index.php/umj/article/view/2544.
Section
Research articles